# SDR ERAA96283

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: S571
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 2524644
- Condition: Defective
- Location: Engine
- Part time: 11,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL WILL NOT METER FUEL.  OVERHAULED 11-95; HAS 486.8 HRS TSO.
